Lou just started Thiel College on a 4 year football scholarship. He used oxys on occasion as a recreational drug. From what I was told by my brother-inlaw, Lou took extra because he didn't get his normal high, a few hours later went to bed and never woke up. I am so saddened and stunned. We all spoke about the ops not being as effective and questions flew as to how to make them work better. Now reality hit. This is a horrific wake up call. I know Lou took them illegally but I also know if they were the old ones Lou would still be with us. The delayed onset of these new ones will cause more overdoses, please be every so careful
I am so sorry to hear this! My condolences go out to you and your family. What a shame to lose a loved one this way. But please Pam, you can not blame the drug. People abuse everyday and over dose because they think they need more and more. The new OP just takes longer to work. My heart really truly goes out to you. Try to be strong...
That is so sad,I am so very sorry for you, and your niece! Also for this young guys family,You all will be in my prayers.I wondered where you were?I was just thinking of sending you a message to see how you were.I guess this anwsers it. Had his whole life ahead of him,very sad!.
I have been looking and looking for your post im so sorry to hear what has happened. Did the pharmacist warn him about the new oxys? if not there is a possible lawsuit cause if he was unaware of them not being effective as fast then he did not know and they can be liable. If he did know then he was not taking them as prescribed and he could be liable but almost all bottles indicate take as needed PRN so if his bottle said this then he is not at fault again because he had to take more to help his pain. I would speak to a pharmacist about this cause they usually also do a consult when you pick up your medication here he would have found out about the new OC's. Good luck dear please let me know how it goes michelle.
Hi I am so sorry for your loss even though i am pulling this post up from 7 months ago I just had to send my sympathy to u and your family. i will light a candle and say a rosary for u honey ok.u will be in my prayers and your family. i am on oxycontin and i never ever take extra i call first I am so scared to take extra so it keeps me in line!! The doc says I am finne but we shouldnt raise the dose any higher which she did when i had surgery but let me tell u that dose probably would have killed me it was 80mg 2 x a daya nd it made me feel so weord and such couldnt even breath right. so we went back down to 40-60 it depends on the poain level given in the past month i am going through at the time. anyways again sorry for your losws and i hope u are coping ok semnd me a message if u need to and i will send u my email u can use it if u want.? lol sister janymak
- OxyContin Information for Consumers
- OxyContin Information for Healthcare Professionals (includes dosage details)
- Side Effects of OxyContin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Feb 2011 • 3 answers
Posted 7 Feb 2011 • 5 answers
Posted 29 May 2011 • 5 answers
I recently lost my son to a heroin od. he died in my home, but not before I gave chest compressions?
Posted 22 Jun 2011 • 5 answers
Posted 24 Apr 2016 • 1 answer